# SDR VNAA9609006

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 8409
- Condition: Moisture Contam
- Location: Lt/Rt Elev Trim
- Part time: 33,581 hours
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FAILED WHILE AT FL290.  EMERGENCY DECLARED TO ALLOW DESCENT AT UNUSUAL AIRSPEED.  PROBLEM CLEARED AT 8,000 FT, AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND MOISTURE IN ELEVATOR TRIM ACTUATORS.  REPLACED ACTUATORS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-32-00, OPERATIONAL CHECK GOOD.
